# SDR CALA2018101902145

- Difficulty date: October 19, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED LOWER AFT STOP SCREW ON R2 DOOR IAW AMM 52-13-31-400-002-A SUBTASK 52-13-31-420-056-A. N LMR AFT STOP SCREW WORN BEYOND LIMITS ON R2 DOOR.
